# SDR IPXA2023050293084

- Difficulty date: April 22, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0155504
- Condition: Corroded
- Location: Xw-254,Yw 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FLAP R/H I/B HINGE #3 LUG I/B FACE HAS CORROSIONREPAIRED R/H  I/B FLAP FWD HINGE #3 LUG  I/B FACE IAW VTSAA EA 011-5740-01-A9921 IR GATED 04/28/2023 AND UPS EO MD-11-5740-86658-A MINOR
